# SDR CALA9901056

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71314
- Make and model: Boeing 7373T0
- Aircraft serial: 23365
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 312 BETWEEN LBL 10 AND RBL 32.  INSTALLED REPAIR IAW SRM 53-10-51, FIGURE 205.
